What are my options for restylane ridges under eyes? (photo)
I had restylane injected under the eyes 5 weeks ago. As you can see from the photo, the product formed a ridge under the eye that looks like a second bag. It also deepens the groove just above the product. What are my options?
Doctor Answers (5)
The photo that you gave looks like there is too much Restylane injected under the eye area. I suggest you return to the treating physician for Hyaluronidase injections to have the Restylane dissolved. It is always important for the best cosmetic result to seek a board certified Dermatologist with a great deal of experience in facial injections.
Restylane is a hyaluronic acid filler which can be dissolved with hyaluronidase. Anytime there is an undesired result with an HA filler, it can be reversed within about 24 hours and then touched up one week later.
Hyaluronidase is an enzyme that breaksdown Restylane and Jeuvederm (hayaluronic acid is the main ingredient). Go to an experienced Plastic Surgeon or Dermatologist for a consultation.
It appears that the Restylane has accumulated in the lower eyelid. I would suggest fr you to re-consult your injector for the possibility of the use of Hyaluronidase which will dissolve the excess Restylane.
All the best!
Sincerely, Dr. Tony Perkins.
I suggest you follow up with your provider, if you’re unhappy you can ask your provider to inject an enzyme called hyaluronidase to dissolve the ridge
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.
Ask a Doctor
Get personalized answers from board-certified doctors.